# SDR KNNA2013F00154

- Difficulty date: July 22, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N870AG
- Make and model: Boeing 737-400
- Aircraft serial: 23870
- Engine: Cfmint CFM563C
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L2 DOOR INOPERATIVE. REPLACED LAMP
